# SDR AALA201706029021

- Difficulty date: May 21, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Part number: D53112815200
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY SEAT TRACK AT Y765 BETWEEN FRAMES 12 AND 24.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, DRAWINGS D53112813, D53110984, AND D53112812.
